MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/29/2025, an arthrex subsidiary employee reported via email that an ar-1588rtt acl fibertag tightrope implant was successfully sutured and fixed to the graft.However, the white loop suture broke while passing through the knee joint, causing the button and graft to disintegrate and become unusable.The procedure was completed using a replacement ar-1588rtt acl fibertag tightrope implant.There was no significant delay, no additional anesthesia was administered, and no adverse effects were reported.No details were provided regarding bone preparation or the quality of the patient's bone.The issue occurred during an acl reconstruction performed on (b)(6) 2025, with no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1588rtt batch number 15418778 was received for evaluation.Visual inspection revealed that the suture system was broken, and the device was received as pieces of the sutures.Fraying was noted on the returned sutures.The evaluation of the button noted scratches on its face.Functional testing cannot be performed due to damage to the device.The most likely cause of the reported failure is user error, such as applying excessive force, shortening the suture strands, or passing the device through sharp edges like bone.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23088860
Report Number1220246-2025-03932
Device Sequence Number9847855
Product Code MBI
UDI-Device Identifier00888867308459
UDI-Public(01)00888867308459(11)250410(17)300331(10)15418778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15418778
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown